# SDR UPS08553421

- Difficulty date: September 26, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 5TH & 6TH FROM FWD EMERGENCY DESCENT DEVICE HAS SEALS BROKEN.  REMOVED AND REPLACED DESCENT DEVICE PER AMM 25-61-00-4 IN 5TH & 6TH POSITION.
